# SDR UIEA2019050204101

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,301 hours, 19,295 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH319042
- Condition: Defective
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE NR 2 IGNITER MESSAGE DISPLAYED. ( R&R RT ENGINE NR 2 IGNITER PLUG IAW AMM 74-21-02. MESSAGE CLEARED OPS CHECK GOOD.   )
